CureZone   Log On   Join
Re: If you're tongue becomes more thickly coated during the Anti-Candida diet, does this mean it's dying off?
 
thisme Views: 13,721
Published: 15 years ago
 
This is a reply to # 303,380

Re: If you're tongue becomes more thickly coated during the Anti-Candida diet, does this mean it's dying off?


miss food one day can caused that the body need replinsh daily...especially if you was taking a emema or laxtive ..
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.516 sec, (1)